# SDR UPS02439581

- Difficulty date: September 14, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C CHECK,  CRACK FOUND AT RT SIDE OF BS 1350 OVERWING LONGERON, THE CRACK FOUND  INITIATED FROM FWD EDGE OF VERTICAL FLANGE RUNNING TOWARD AFT TO I/B HORI FLANGE, TOTAL LENGTH OF CRACK 2 INCH LONG APPROXIMATELY.     BS 1350 RT OVERWING LONGERON UPPER CHORD CRACKED AND CORRODED INTERIM REPAIR CARRIED OUT AS PER HX RS R-53-41-34906 & EA 747-53-20110 REPEAT INSPECTIONS EVERY 2000 FLTS PER REF 'F' SB747-53-2291 APPLY.
